On locally bounded categories stably equivalent to the repetitive algebras of tubular algebras
Colloquium Mathematicum, Tome 72 (1997) no. 1, pp. 123-146
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_72_1_123_146,
author = {Zygmunt Pogorza{\l}y},
title = {On locally bounded categories stably equivalent to the repetitive algebras of tubular algebras},
journal = {Colloquium Mathematicum},
pages = {123--146},
year = {1997},
volume = {72},
number = {1},
doi = {10.4064/cm-72-1-123-146},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-72-1-123-146/}
}
TY - JOUR AU - Zygmunt Pogorzały TI - On locally bounded categories stably equivalent to the repetitive algebras of tubular algebras JO - Colloquium Mathematicum PY - 1997 SP - 123 EP - 146 VL - 72 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-72-1-123-146/ DO - 10.4064/cm-72-1-123-146 LA - en ID - 10_4064_cm_72_1_123_146 ER -
%0 Journal Article %A Zygmunt Pogorzały %T On locally bounded categories stably equivalent to the repetitive algebras of tubular algebras %J Colloquium Mathematicum %D 1997 %P 123-146 %V 72 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-72-1-123-146/ %R 10.4064/cm-72-1-123-146 %G en %F 10_4064_cm_72_1_123_146
Zygmunt Pogorzały. On locally bounded categories stably equivalent to the repetitive algebras of tubular algebras. Colloquium Mathematicum, Tome 72 (1997) no. 1, pp. 123-146. doi: 10.4064/cm-72-1-123-146
Cité par Sources :